Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/73917
Campo DC | Valor | idioma |
---|---|---|
dc.contributor.author | Fernández Rodríguez, Fernando | en_US |
dc.contributor.author | Llerena Achutegui, Agustín | en_US |
dc.date.accessioned | 2020-08-02T17:33:53Z | - |
dc.date.available | 2020-08-02T17:33:53Z | - |
dc.date.issued | 1992 | en_US |
dc.identifier.issn | 0022-4049 | en_US |
dc.identifier.other | Scopus | - |
dc.identifier.uri | http://hdl.handle.net/10553/73917 | - |
dc.description.abstract | Let T be an intermediate over the field K. We say that K has the Extension Property if every automorphism of K(T) extends an automorphism of K. Fields with this property play a crucial role in the study of homogeneity conditions in spaces of orderings of function fields. In this paper we introduce a new extension property (Generalized Extension Property) and we show it has a better algebraic behaviour. We also rescue most known results about fields with the extension property and determine a new class of fields verifying the generalized extension property. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Journal of Pure and Applied Algebra | en_US |
dc.source | Journal of Pure and Applied Algebra [ISSN 0022-4049], v. 77 (2), p. 183-187, (Febrero 1992) | en_US |
dc.subject | 1201 Algebra | en_US |
dc.title | On fields having the extension property | en_US |
dc.type | info:eu-repo/semantics/Article | en_US |
dc.type | Article | en_US |
dc.identifier.doi | 10.1016/0022-4049(92)90084-S | en_US |
dc.identifier.scopus | 44049115687 | - |
dc.contributor.authorscopusid | 24322458400 | - |
dc.contributor.authorscopusid | 24319555600 | - |
dc.description.lastpage | 187 | en_US |
dc.identifier.issue | 2 | - |
dc.description.firstpage | 183 | en_US |
dc.relation.volume | 77 | en_US |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.utils.revision | Sí | en_US |
dc.date.coverdate | Febrero 1992 | en_US |
dc.identifier.ulpgc | Sí | es |
dc.description.scie | SCIE | |
item.fulltext | Con texto completo | - |
item.grantfulltext | open | - |
crisitem.author.dept | GIR Finanzas Cuantitativas y Computacionales | - |
crisitem.author.orcid | 0000-0002-8808-9286 | - |
crisitem.author.parentorg | Departamento de Métodos Cuantitativos en Economía y Gestión | - |
crisitem.author.fullName | Fernández Rodríguez,Fernando Emilio | - |
Colección: | Artículos |
Citas SCOPUSTM
1
actualizado el 30-mar-2025
Visitas
137
actualizado el 14-dic-2024
Descargas
144
actualizado el 14-dic-2024
Google ScholarTM
Verifica
Altmetric
Comparte
Exporta metadatos
Los elementos en ULPGC accedaCRIS están protegidos por derechos de autor con todos los derechos reservados, a menos que se indique lo contrario.